MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC® CATHETER, 4F SL, 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC® CATHETER, 4F SL, 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the customer "during picc procedure guidewire was retained into the patient." no other information was provided.Additional information received (b)(6) 2023: approximately 20cm of wire external to venipuncture site.Wire not maintained while picc inserted dilated, wire retained into patient.Tourniquet placed on affected arm, rapid response called, patient had retrieval in ir through femoral vein.Patient stable throughout.Catheter was not inserted as the procedure was aborted.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.

Brand Name
POWERPICC® CATHETER, 4F SL, 3CG
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16590522
Report Number3006260740-2023-00954
Device Sequence Number19588493
Product Code LJS
UDI-Device Identifier00801741182532
UDI-Public(01)00801741182532
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model NumberN/A
Device Catalogue NumberCK000887
Device Lot NumberREGW0916
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2023
Initial Report FDA Received Date03/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown